Possible Fentanyl Overdose Sends Three to Hospital

Possible Fentanyl Overdose Sends Three to Hospital

Winnipeg Police CrestA possible overdose of Fentanyl has Winnipeg police warning the public about the dangers of illicit drugs.

Police were flagged down Sunday at around 4:10 a.m. in the area of 1300 block of Main Street for two unconscious people requiring medical attention.

Police say a male and female were found in a nearby vehicle suffering from a possible Fentanyl-related overdose and taken to hospital.

A third victim was also located nearby in stable condition.

Police say further tests will be needed to determine the exact substances involved, but Fentanyl is believed to be one of the drugs.

“Over the recent past, there has been a progressive increase in the number of illicit drug overdose deaths in which Fentanyl is detected, either alone or in combination with other drugs,” police said in a release.

Police say anybody witnessing someone experiencing an overdose should call 911 and give the victim rescue breaths if they are not breathing.


Comments

comments